中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所1978-2010年知识产出  > 期刊论文
题名: Parametrization of Transfer Matrix: for One-Dimensional Anderson Model with Diagonal Disorder
作者: Kang Kai ;  Qin Shao-Jing ;  Wang Chui-Lin
刊名: COMMUNICATIONS IN THEORETICAL PHYSICS
出版日期: 2010
卷号: 54, 期号:4, 页码:735-740
关键词: DNA-MOLECULES ;  SYSTEMS ;  LOCALIZATION ;  CONDUCTIVITY ;  TRANSPORT ;  ABSENCE ;  DIFFUSION ;  STATES
学科分类: Physics
通讯作者: Kang, K , Peking Univ, Sch Phys, Beijing 100871, Peoples R China
部门归属: [Kang, K] Peking Univ, Sch Phys, Beijing 100871, Peoples R China; [Qin, SJ] Chinese Acad Sci, Inst Theoret Phys, Beijing 100190, Peoples R China; [Wang, CL] China Ctr Adv Sci & Technol, Beijing 100190, Peoples R China
英文摘要: In this paper, we developed a new parametrization method to calculate the localization length in one dimensional Anderson model with diagonal disorder. This method can avoid the divergence difficulty encountered in the conventional methods, and significantly save computing time as well.
资助者: National Natural Science Foundation of China[10374093]; MOST of China; Chinese Academy of Sciences
收录类别: SCI
原文出处: 查看原文
WOS记录号: WOS:000282958300028
Citation statistics: 
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/5038
Appears in Collections:理论物理所1978-2010年知识产出_期刊论文

Files in This Item:
File Name/ File Size Content Type Version Access License
Parametrization of Transfer Matrix for One-Dimensional Anderson Model with Diagonal Disorder.pdf(531KB)----开放获取View 联系获取全文

Recommended Citation:
Kang Kai,Qin Shao-Jing,Wang Chui-Lin. Parametrization of Transfer Matrix: for One-Dimensional Anderson Model with Diagonal Disorder[J]. COMMUNICATIONS IN THEORETICAL PHYSICS,2010,54(4):735-740.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [Kang Kai]'s Articles
 [Qin Shao-Jing]'s Articles
 [Wang Chui-Lin]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [Kang Kai]‘s Articles
 [Qin Shao-Jing]‘s Articles
 [Wang Chui-Lin]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: Parametrization of Transfer Matrix for One-Dimensional Anderson Model with Diagonal Disorder.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace